# SDR SCNA20230828211

- Difficulty date: July 19, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 64,446 hours, 28,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 746816:  RH FWD EMERGENCY EXIT OVERWING DOOR EMERGENCY LIGHT INOP ( EXTERIOR EMERGENCY LIGHTING SYSTEM ) - - - RESOLUTION: REMOVED AND REPLACED R2 EMERLIGHT CHARGE ASSY REF AMM 33-51-00 OPS CHECK GOOD THIS CLEARS MEL 33-14 MDDR#8311M
